Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How are lower back pain and bleeding post urination treated ?

Hello and Gud morning Doc ...... I am having this problem where my right side lower abdomen and lower back is hurting from past 4 days and also there is bleeding once i complete my urine (not during the urine pass). I have gone to general physician and they have given me paracetamol (Buscapan)as pain killers, PAN-D and Orni-O. Also have done urine test, blood test and ultra sound scan (all were showing positive results). The pain has come down but if i dont take the medicine the pains back and the blood passing has not reduced. My last MC was on the 15th of April and i never had any issues with them. Please advice on the same.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Blood in urine after completion of urine is generally due to bladder problems.
You must consult a urologist and get a CT abdomen and cystoscopy done to make the diagnosis.
In many cases ultrasound KUB doesn't reveal the exact pathology.
You should not ignore this bleeding and must consult the doctor.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor